| Model Number |
VICM5 12.1 (-11.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Over/under correction and secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.H3: device evaluation is not required.H6: health effect - clinical code (e): 4581 - under refraction h6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced under refraction.The lens was exchanged with the same model and size but a different power and the problem resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.
Additional Manufacturer Narrative
Corrected data: d6b: 08/27/2024.Claim: (b)(4).
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned in a microcentrifuge vial with moisture.Visual inspection found no visual damages on the lens.Dimensional and functional inspections found the lens to be within specifications.Claim: (b)(4).